Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 219, NWS Midland/Odessa, TX

May 31, 20214 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 31, 2021, 10:31 AM CDT for 4 counties in Texas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2021, 10:31 AM CDT (15:31 UTC)
Expired
May 31, 2021, 11:30 AM CDT
In force
59 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Andrews County, TX, Ector County, TX, Martin County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 30 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 10:47 AM CDTHAIL 13 Wnw Odessa, TXESTIMATED TO HAVE LASTED FOR FIVE MINUTES.
May 31, 11:16 AM CDTHAIL 16 Ne Odessa, TXREPORTED TO BE COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 3.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2021-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2021-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

331 
WUUS54 KMAF 311531
SVRMAF
TXC003-135-317-329-311630-
/O.NEW.KMAF.SV.W.0219.210531T1531Z-210531T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
1031 AM CDT Mon May 31 2021

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Ector County in western Texas...
  Southeastern Andrews County in western Texas...
  Northwestern Midland County in western Texas...
  Southwestern Martin County in western Texas...

* Until 1130 AM CDT.

* At 1031 AM CDT, a severe thunderstorm was located near West Odessa,
  or 11 miles west of Odessa, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Midland, Odessa, Goldsmith, Midland International Air and Space
  Port, West Odessa, Odessa Schlemeyer Field, Notrees, Penwell,
  Warfield and Midland Airpark.

This includes Interstate 20 between mile markers 98 and 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3171 10264 3194 10280 3196 10280 3237 10219
      3197 10197
TIME...MOT...LOC 1531Z 238DEG 28KT 3189 10256 

HAIL...1.00IN
WIND...60MPH
 
$$

88
2 follow-up statements
143 
WWUS54 KMAF 311549
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
1049 AM CDT Mon May 31 2021

TXC003-135-317-329-311630-
/O.CON.KMAF.SV.W.0219.000000T0000Z-210531T1630Z/
Ector TX-Andrews TX-Midland TX-Martin TX-
1049 AM CDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR CENTRAL ECTOR...SOUTHEASTERN ANDREWS...NORTHWESTERN MIDLAND AND
SOUTHWESTERN MARTIN COUNTIES...

At 1049 AM CDT, a severe thunderstorm was located near Odessa, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. Quarter size hail 
         has been reported in this storm. 

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Midland, Odessa, Goldsmith, Midland International Air and Space Port,
West Odessa, Odessa Schlemeyer Field, Penwell, Warfield and Midland
Airpark.

This includes Interstate 20 between mile markers 98 and 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3171 10264 3194 10274 3199 10275 3237 10219
      3197 10197
TIME...MOT...LOC 1549Z 238DEG 28KT 3197 10242 

HAIL...1.00IN
WIND...60MPH
 
$$

88
851 
WWUS54 KMAF 311614
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
1114 AM CDT Mon May 31 2021

TXC003-135-317-329-311630-
/O.CON.KMAF.SV.W.0219.000000T0000Z-210531T1630Z/
Ector TX-Andrews TX-Midland TX-Martin TX-
1114 AM CDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR CENTRAL ECTOR...SOUTHEASTERN ANDREWS...NORTHWESTERN MIDLAND AND
SOUTHWESTERN MARTIN COUNTIES...

At 1114 AM CDT, a severe thunderstorm was located near Odessa, moving
northeast at 20 mph.

HAZARD...70 mph wind gusts and half dollar size hail. Hail has been 
         reported in this storm. 

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Midland, Odessa, Goldsmith, Midland International Air and Space Port,
West Odessa, Odessa Schlemeyer Field, Penwell, Warfield and Midland
Airpark.

This includes Interstate 20 between mile markers 98 and 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3171 10264 3194 10274 3199 10275 3237 10219
      3197 10197
TIME...MOT...LOC 1614Z 233DEG 19KT 3191 10230 

HAIL...1.25IN
WIND...70MPH
 
$$

88

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:41 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, May 31, 6:41 AM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
641 AM CDT Mon May 31 2021

.DISCUSSION...

Please see the 12Z aviation discussion below.

&&

.AVIATION...

MVFR ceilings have overspread much of the region this morning,
with brief deterioration to IFR possible within the first couple
hours of the forecast period. A thunderstorm moving east toward
PEQ this morning may possibly impact INK, with erratic gusty
winds, heavy rain, and lightning possible. Another more widespread
round of thunderstorms is possible this afternoon/tonight, however
confidence is currently too low in TS timing/location to include
mention. Ceilings will gradually lift to VFR between 15-17Z at
all but MAF, where low ceilings may persist until 18-20Z this
afternoon. Winds will generally vary between NE/SE when not
impacted by storms or outflow boundaries.

&&

.PREV DISCUSSION... /issued 256 AM CDT Mon May 31 2021/

DISCUSSION...

We are looking at continued chances for severe weather and heavy
rain this Memorial Day.

Weak convection and widespread clouds that occurred across much of
the area yesterday really hampered instability and thus there were
much fewer storms. Currently we see strong storms and very heavy
rain from Gail to Snyder. These storms are likely producing areas
of flash flooding. We have extended the current Flash Flood Watch
into this evening for the northern and eastern Permian Basin.
There is much less confidence further south and we have not see
rain in the Midland/Odessa area for a couple days. This watch
could be expanded south at a later time.

Hi-res models aren't handling current convection very well and
however the morning storms and associated outflow boundaries
evolve will greatly affect what happens this afternoon. If
convection continues across the Permian Basin this morning we may
see very little in the way of storms there this afternoon. We will
have to wait and see. However, further south it appears we will
see quite a bit of heating which should lead to very unstable
conditions. More storms will likely develop across the higher
terrain and move east onto the plains. All modes of severe weather
including large hail, damaging winds, and a few tornadoes are
possible with these storms. Heavy rain continues to be a threat as
well and areas of flash flooding remain a concern. These storms
will likely grow upscale into one or more convective systems as
they move east.

As we head into midweek, upper troughing will remain over the
area with a chance for storms each day. The widespread severe
weather threat will decrease while the heavy rain and flooding
threat continues, especially if we see a lot of rain over the next
24 hours. Temperatures will remain well below normal in this
pattern with highs in the 70's and 80's for much of this week.
Storm chances become more scattered by next weekend as
temperatures warm back to near normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     76  62  76  62 /  70  50  30  40
Carlsbad                       83  63  81  62 /  60  30  40  40
Dryden                         85  68  83  66 /  40  40  60  50
Fort Stockton                  86  64  79  62 /  60  30  60  50
Guadalupe Pass                 81  57  76  58 /  40  20  40  40
Hobbs                          78  59  77  59 /  80  40  40  40
Marfa                          86  60  81  56 /  40  20  70  40
Midland Intl Airport           78  62  77  62 /  60  40  40  40
Odessa                         79  62  78  62 /  60  40  40  40
Wink                           85  63  81  63 /  60  30  40  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...Flash Flood Watch through this evening for Borden-Dawson-Gaines-
     Glasscock-Howard-Martin-Mitchell-Scurry.

&&

29/84
Hazardous weather outlook, May 31, 3:06 AM CDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
306 AM CDT Mon May 31 2021

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-010815-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
306 AM CDT Mon May 31 2021 /206 AM MDT Mon May 31 2021/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are possible once again today into
tonight. Large hail, damaging winds, and heavy rain resulting in
flash flooding are the main concerns. An isolated tornado will also
be possible.

A Flash Flood Watch is in effect for northern and eastern portions of
the Permian Basin until early this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms remain possible Tuesday and Wednesday,
with storm chances persisting through the end of the week. The
strongest storms will be capable of producing large hail and damaging
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is anticipated beginning this afternoon.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, May 31, 8:23 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
723 AM MDT Mon May 31 2021

NMZ028-311400-
Eddy County Plains NM-
723 AM MDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDDY COUNTY UNTIL
800 AM MDT...

At 723 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Artesia, moving north at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Artesia, Hope, Atoka, Dayton, Artesia Municipal Airport and Lakewood.

LAT...LON 3296 10480 3296 10418 3261 10434 3263 10482
TIME...MOT...LOC 1323Z 199DEG 31KT 3287 10455

88
Special weather statement, May 31, 8:33 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
833 AM CDT Mon May 31 2021

TXZ050-060-061-311415-
Andrews TX-Ector TX-Winkler TX-
833 AM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ECTOR...SOUTH CENTRAL
ANDREWS AND EASTERN WINKLER COUNTIES UNTIL 915 AM CDT...

At 833 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Goldsmith, or 21 miles east of Kermit, moving
northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Odessa, Goldsmith, West Odessa, Notrees and Odessa Schlemeyer Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3173 10293 3196 10305 3224 10244 3196 10229
TIME...MOT...LOC 1333Z 243DEG 23KT 3192 10273

88
Special weather statement, May 31, 8:37 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
837 AM CDT Mon May 31 2021

TXZ082-311445-
Terrell TX-
837 AM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PECOS AND
NORTHEASTERN TERRELL COUNTIES UNTIL 945 AM CDT...

At 837 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Terrell County Gas Plant, or 24 miles north of Dryden,
moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Terrell County Gas Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3052 10168 3047 10169 3046 10170 3047 10173
      3044 10172 3042 10174 3040 10170 3034 10166
      3035 10170 3032 10174 3027 10234 3060 10234
      3060 10214 3065 10213 3066 10176 3064 10168
      3055 10165
TIME...MOT...LOC 1337Z 260DEG 27KT 3040 10209

88
Special weather statement, May 31, 8:39 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
839 AM CDT Mon May 31 2021

TXZ059-060-067-273-274-311430-
Loving TX-Eastern Culberson County TX-Ward TX-
Reeves County Plains TX-Winkler TX-
839 AM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REEVES...
NORTHWESTERN WARD...SOUTHWESTERN WINKLER...EASTERN CULBERSON AND
LOVING COUNTIES UNTIL 930 AM CDT...

At 839 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Pecos, moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Pecos, Wink, Toyah, Mentone, Barstow, Slash Ranch and Winkler County
Airport.

This includes Interstate 20 between mile markers 20 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3125 10392 3154 10423 3200 10340 3162 10302
TIME...MOT...LOC 1339Z 234DEG 25KT 3150 10357

88
Special weather statement, May 31, 9:30 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
930 AM CDT Mon May 31 2021

TXZ060-061-067-311515-
Ector TX-Ward TX-Winkler TX-
930 AM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ECTOR...NORTHEASTERN
WARD...SOUTHEASTERN WINKLER AND NORTHWESTERN CRANE COUNTIES UNTIL
1015 AM CDT...

At 930 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Wink, moving east at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Monahans, Kermit, Wink, Pyote, Wickett, Monahans Sandhills State Park
and Winkler County Airport.

This includes Interstate 20 between mile markers 88 and 89, and
between mile markers 91 and 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3204 10299 3167 10262 3165 10270 3165 10276
      3163 10277 3154 10314 3172 10325
TIME...MOT...LOC 1430Z 253DEG 18KT 3168 10305

88
Special weather statement, May 31, 10:20 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1020 AM CDT Mon May 31 2021

TXZ050-060>062-311600-
Midland TX-Andrews TX-Ector TX-Winkler TX-
1020 AM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR ECTOR...SOUTHEASTERN ANDREWS...
NORTHWESTERN MIDLAND AND EAST CENTRAL WINKLER COUNTIES UNTIL 1100 AM
CDT...

At 1019 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of West Odessa, or 16 miles west of Odessa, moving east at
30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Odessa, Goldsmith, Midland International Air and Space Port, West
Odessa, Odessa Schlemeyer Field, Notrees, Penwell and Warfield.

This includes Interstate 20 between mile markers 97 and 129.

LAT...LON 3166 10280 3191 10285 3216 10274 3221 10226
      3186 10215
TIME...MOT...LOC 1519Z 248DEG 24KT 3183 10263

88

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:40 PM CDTSpecial Weather StatementMAFScurry35 min
May 30, 8:30 PM CDTSpecial Weather StatementMAF45 min
May 30, 9:16 PM CDTSpecial Weather StatementMAFCochran44 min
May 30, 9:50 PM CDTSpecial Weather StatementMAFBorden40 min
May 30, 10:03 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson42 min
May 30, 10:30 PM CDTTornado WarningMAFBorden15 min
May 30, 11:13 PM CDTAreal Flood AdvisoryMAFBorden, Dawson2 hr
May 31, 12:08 AM CDTAreal Flood AdvisoryMAFBorden, Scurry112 min
May 31, 12:46 AM CDTFlash Flood WarningMAFBorden, Dawson3 hr
May 31, 1:31 AM CDTSpecial Weather StatementMAFBorden44 min
May 31, 2:08 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Scurry3 hr
May 31, 2:11 AM CDTSpecial Weather StatementMAFBorden, Scurry64 min
May 31, 2:24 AM CDTFlash Flood WarningMAFBorden, Scurry3 hr
May 31, 4:09 AM CDTSevere Thunderstorm WarningMAFCulberson51 min
May 31, 5:01 AM CDTSevere Thunderstorm WarningMAFCulberson59 min
May 31, 5:28 AM CDTSpecial Weather StatementMAFMitchell47 min
May 31, 5:52 AM CDTSevere Thunderstorm WarningMAFCulberson, Reeves38 min
May 31, 6:30 AM CDTSpecial Weather StatementMAFLoving45 min
May 31, 7:06 AM CDTSpecial Weather StatementMAFLoving, Winkler39 min
May 31, 7:46 AM CDTSpecial Weather StatementMAFAndrews, Ector, Winkler44 min
May 31, 8:33 AM CDTSpecial Weather StatementMAFEctor42 min
May 31, 8:37 AM CDTSpecial Weather StatementMAFTerrell68 min
May 31, 8:39 AM CDTSpecial Weather StatementMAFLoving51 min
May 31, 9:30 AM CDTSpecial Weather StatementMAFWinkler45 min
May 31, 9:54 AM CDTFlash Flood WarningMAFCulberson2 hr
May 31, 10:20 AM CDTSpecial Weather StatementMAFEctor40 min
May 31, 10:23 AM CDTRiver Flood WarningMAFScurry4 hr
May 31, 10:27 AM CDTFlash Flood WarningMAFBorden, Dawson, Scurry4 hr
May 31, 10:51 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
May 31, 11:26 AM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Glasscock, Martin, Midland64 min
May 31, 11:51 AM CDTFlash Flood WarningMAFMidland3 hr
May 31, 12:27 PM CDTAreal Flood AdvisoryMAFGlasscock, Howard, Martin, Mitchell, Scurry3 hr
May 31, 12:36 PM CDTSpecial Weather StatementMAFHoward39 min
May 31, 12:57 PM CDTFlash Flood WarningMAFHoward2 hr
May 31, 2:06 PM CDTSpecial Weather StatementMAFLoving24 min
May 31, 2:24 PM CDTSpecial Weather StatementMAFPecos51 min
May 31, 2:28 PM CDTSpecial Weather StatementMAFLoving32 min
May 31, 2:30 PM CDTSevere Thunderstorm WarningMAFPecos60 min
May 31, 2:44 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves61 min
May 31, 3:17 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler58 min
May 31, 3:18 PM CDTSevere Thunderstorm WarningMAFPecos57 min
May 31, 3:21 PM CDTAreal Flood AdvisoryMAFMidland3 hr
May 31, 3:24 PM CDTTornado Warning Tornado observedMAFPecos36 min
May 31, 3:51 PM CDTSevere Thunderstorm WarningMAFPecos54 min
May 31, 3:58 PM CDTTornado Warning Tornado observedMAFPecos32 min
May 31, 4:03 PM CDTSpecial Weather StatementMAFGlasscock27 min
May 31, 4:12 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler63 min
May 31, 4:19 PM CDTSpecial Weather StatementMAFPecos26 min
May 31, 4:30 PM CDTTornado Warning Tornado observedMAFPecos, Terrell45 min
May 31, 4:36 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell39 min
May 31, 4:54 PM CDTSpecial Weather StatementMAF51 min
May 31, 5:12 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell63 min
May 31, 5:12 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward63 min
May 31, 5:15 PM CDTTornado Warning Tornado observedMAFPecos, Terrell45 min
May 31, 5:23 PM CDTTornado WarningMAFBrewster, Pecos, Terrell52 min
May 31, 5:42 PM CDTSpecial Weather StatementMAF48 min
May 31, 5:49 PM CDTSpecial Weather StatementMAFCrane26 min
May 31, 5:58 PM CDTSevere Thunderstorm WarningMAFTerrell62 min
May 31, 5:59 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos, Reeves61 min
May 31, 6:04 PM CDTSpecial Weather StatementMAFCrane41 min
May 31, 6:10 PM CDTAreal Flood AdvisoryMAFPecos, Terrell3 hr
May 31, 6:11 PM CDTTornado WarningMAFBrewster, Terrell49 min
May 31, 6:40 PM CDTRiver Flood WarningMAFScurry20 hr
May 31, 6:49 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos56 min
May 31, 6:50 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves55 min
May 31, 6:57 PM CDTTornado WarningMAFTerrell33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.